# SDR MALA040523

- Difficulty date: August 8, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP84830721
- Part serial: 0006
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO MCW SELECTED GEAR DOWN, INTRANSIT LIGHT IN HANDLE ILLUMINATED.  HYDRAULIC PUMP WOULD RUN, GUT GEAR DID NOT EXTEND.  RECYCLED F7 C/B AND GEAR EXTENDED.  MAINTENANCE INSPECTED A/C AND FOUND SAFE FOR FERRY FLIGHT FROM MCW TO MSP WITH GEAR EXTENDED.  AIRCRAFT TO BE FLOWN IN NO ICING CONDITIONS AND AIRSPEED RESTRICTED TO 200 KNOTS.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE P/N ON/OFF HP84830-721, SN/OFF 0006, SN/ON 0017 IAW AMM 32-31-15-4.  LANDING GEAR EXTENSION AND RETRACTION TESTS GOOD IAW 32-30-00.
